# SDR CALA2025073107140

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 53,339 hours, 18,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,  DOOR 1L EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED DOOR L1 EXTERIOR EVAC LAMP IAW AMM 33-51-04-960-801. OPS CHECKS GOOD.
